# SDR DALA2020040602193

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON LH/RH BODY FAIRING FRAME SUPPORT LOWER AREA AT STA 860 (FUS). CORRECTIVE ACTION: SUMMARY OF NRC S/N 00682, LH/RH BODY FAIRING FRAME SUPPORT LOWER AREA AT STA 860 (FUS), WERE REPAIRED PER ER/A 586288-14 REV ORIG SECTION 1, PERMANENT REPAIR AND ETI. (1543517)
